# SDR 96ZZZX492

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Nozzle
- Part number: 105970
- Condition: Fractured
- Location: Pump
- Component: Hamstd, JFC3123
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE ROLL-BACK IN FLIGHT.  FUEL CONTROL PUMP NOZZLE IS FRACTURED CAUSING SEVERE CONTAMINATION.
